Loading [MathJax]/jax/output/HTML-CSS/jax.js

Benjamin Assarf ; Michael Joswig ; Andreas Paffenholz - On a Classification of Smooth Fano Polytopes

dmtcs:12823 - Discrete Mathematics & Theoretical Computer Science, January 1, 2013, DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013) - https://doi.org/10.46298/dmtcs.12823
On a Classification of Smooth Fano PolytopesConference paper

Authors: Benjamin Assarf 1; Michael Joswig 1; Andreas Paffenholz 1

  • 1 Darmstadt University of Technology [Darmstadt]

The d-dimensional simplicial, terminal, and reflexive polytopes with at least 3d2 vertices are classified. In particular, it turns out that all of them are smooth Fano polytopes. This improves previous results of Casagrande (2006) and Øbro (2008). Smooth Fano polytopes play a role in algebraic geometry and mathematical physics. This text is an extended abstract of Assarf et al. (2012).


Volume: DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013)
Section: Proceedings
Published on: January 1, 2013
Imported on: November 21, 2016
Keywords: toric Fano varieties,lattice polytopes,terminal polytopes,smooth polytopes,[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 94 times.
This article's PDF has been downloaded 112 times.